# SDR MALA060618

- Difficulty date: December 5, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 20,916 hours, 23,231 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Intake Duct
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT INTAKE HEAT LIGHT ILLUMINATED WHILE IN FLIGHT.  DISPATCH DIVERTED AIRCRAFT ON TO MSP.  REPLACED THE LOWER INLET DUCT.
